Jump to content





Day 37 - Claravis

Posted by MargaretLeo, 12 April 2011 · 215 views

accutane/claravis
What's new: Two active pimples on jawline, dryer skin than yesterday.

My face: Instead of one pimple on jawline (how it's been for a week or so), I have two today. Maybe b/c of the new dose of 60mgs? And my face was dryer, not peely, but when I put powder on I could see some dry skin. Nothing crazy.

Everything else: Fine, nothing new. This tired thing though is strange, I feel like a grandma. By mid-day I'm ready for a nap; just feel drained.




Girl! Me too! I'm exhausted at about 1-2. It's getting old. I'm super tired now, in fact I started a blog but I'm too tired to finish it. Glad to hear that you're doing well!
hey katy, i appreciate your blog, its really easy to read and informative, good job! I started accutane 2 weeks ago, feeling pretty down because my acne has if anything got slightly worse than when i started. i'm on 40mg a day, check out my blog, just started updating today :-

hey katy, i appreciate your blog, its really easy to read and informative, good job! I started accutane 2 weeks ago, feeling pretty down because my acne has if anything got slightly worse than when i started. i'm on 40mg a day, check out my blog, just started updating today :-

Hi! Thank you! I'm glad the blog is helpful. It's nice to keep track of what's going on; then you can appreciate every day as it gets better. My skin got slightly worse too, but not horrible. If it gets horrible I suggest checking in with your derm to get on a lower dose. Like my derm said, no one should just be pushing through/suffering through a horrible breakout. Good luck with everything! I'll check out your blog, too.